Fitxers
Tipus de document
ArticleVersió
Versió publicadaData de publicació
Llicència de publicació
Si us plau utilitzeu sempre aquest identificador per citar o enllaçar aquest document: https://hdl.handle.net/2445/195310
A stochastic epidemic model of COVID-19 disease
Títol de la revista
Director/Tutor
Contribució addicional
ISSN de la revista
Títol del volum
Resum
To model the evolution of diseases with extended latency periods and the presence of asymptomatic patients like COVID-19, we define a simple discrete time stochastic SIR-type epidemic model. We include both latent periods as well as the presence of quarantine areas, to capture the evolutionary dynamics of such diseases.
Recurs relacionat
Matèries
Matèries (anglès)
Citació
Citació
BARDINA I SIMORRA, Xavier, FERRANTE, Marco and ROVIRA ESCOFET, Carles. A stochastic epidemic model of COVID-19 disease. AIMS Mathematics. 2020. Vol. 5, num. 6, pags. 7661-7677. ISSN 2473-6988. [consulted: 1 of November of 2026]. Available at: https://hdl.handle.net/2445/195310